# SDR USAA2012082000014

- Difficulty date: July 29, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N680AW
- Make and model: Airbus A320-232
- Aircraft serial: 2630
- Aircraft time: 24,166 hours, 8,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5311219120200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER SILL FITTING OF L2 DOOR BETWEEN FR16 TO FR20, Z-520.  REPLACED LOWER SILL FITTING OF L2 DOOR BETWEEN FR16 TO FR20, Z-520 IAW A320 SRM 51-72-11.
